Department of Mathematical Sciences

Research Output 1973 2020

1993

Bifurcation of a plethora of multi-modal homoclinic orbits for autonomous Hamiltonian systems

Champneys, A. R. & Toland, J. F., 1 Dec 1993, In : Nonlinearity. 6, 5, p. 665-721 57 p., 002.

Research output: Contribution to journalArticle

Correcting for variation in recording effort in analyses of diversity hotspots

Prendergast, J. R., Wood, S. N., Lawton, J. H. & Eversham, B. C., Mar 1993, In : Biodiversity Letters. 1, 2, p. 39-53 15 p.

Research output: Contribution to journalArticle

Design and Implementation of Symbolic Computation Systems

Fitch, J. P. (ed.), Sep 1993, Heidelberg, Germany: Springer. (Lecture Notes in Computer Science)

Research output: Book/ReportBook

Distribution of the admixture test for the detection of linkage under heterogeneity

Faraway, J. J., 1 Jan 1993, In : Genetic Epidemiology. 10, 1, p. 75-83 9 p.

Research output: Contribution to journalArticle

Effects of competition and shading in planktonic communities

Britton, NF. & Timm, U., 1993, In : Journal of Mathematical Biology. 31, 7, p. 655-673 19 p.

Research output: Contribution to journalArticle

Fundamental solutions for powers of the Heisenberg sub-Laplacian

Benson, C., Dooley, A. H. & Ratcliff, G., 1993, In : Illinois Journal of Mathematics. 37, 3, p. 455-476

Research output: Contribution to journalArticle

Harmonic analysis and the global exponential map for compact Lie groups

Dooley, A. H. & Wildberger, N. J., 1993, In : Functional Analysis and Its Applications. 27, 1, p. 21-27

Research output: Contribution to journalArticle

How to estimate life history stage durations from stage structured population data

Wood, S. N., Jul 1993, In : Journal of Theoretical Biology. 163, 1, p. 61-76 16 p.

Research output: Contribution to journalArticle

Improved sib‐pair linkage test for disease susceptibility loci

Faraway, J. J., 1 Jan 1993, In : Genetic Epidemiology. 10, 4, p. 225-233 9 p.

Research output: Contribution to journalArticle

Instability of travelling wave solutions of a population model with nonlocal effects

Gourley, SA. & Britton, NF., 1993, In : IMA Journal of Applied Mathematics. 51, 3, p. 299-310 12 p.

Research output: Contribution to journalArticle

On a modified Volterra population equation with diffusion

Gourley, S. A. & Britton, N. F., Sep 1993, In : Nonlinear Analysis: Theory Methods & Applications. 21, 5, p. 389-395 7 p.

Research output: Contribution to journalArticle

On the concentration profile of a growth inhibitory factor in multicell spheroids

Chaplain, M. A. & Britton, N. F., Jun 1993, In : Mathematical Biosciences. 115, 2, p. 233-43 11 p.

Research output: Contribution to journalArticle

mathematical models
cells
Theoretical Models
Mathematical models
Time Scales

REDUCE Meets CAMAL

Fitch, J. P., Sep 1993, Design and Implementation of Symbolic Computation Systems. Fitch, J. P. (ed.). Heidelberg, Germany: Springer, Vol. 721. p. 104-115 12 p. (Lecture Notes in Computer Science).

Research output: Chapter in Book/Report/Conference proceedingChapter

disturbing functions
algebra
prototypes

Sums of adjoint orbits

Dooley, A. H., Repka, J. & Wildberger, N. J., 1993, In : Linear and Multilinear Algebra. 36, 2, p. 79-101

Research output: Contribution to journalArticle

The Index Change and Global Bifurcation for Flows with a First Integral

Dancer, E. N. & Toland, J. F., May 1993, In : Proceedings of the London Mathematical Society. s3-66, 3, p. 539-567 29 p.

Research output: Contribution to journalArticle

1992

A new method for mass transport problems with an application to haemofilters

Britton, NF., 1992, In : SIAM Journal on Applied Mathematics. 52, 3, p. 630-650 21 p.

Research output: Contribution to journalArticle

Global uniqueness of homoclinic orbits for a class of fourth order equations

Amick, C. J. & Toland, J. F., 1 Jul 1992, In : ZAMP Zeitschrift für angewandte Mathematik und Physik. 43, 4, p. 591-597 7 p.

Research output: Contribution to journalArticle

Graph intersection and uniqueness results for some nonlinear elliptic problems

Tertikas, A. & Toland, J. F., Jan 1992, In : Journal of Differential Equations. 95, 1, p. 154-168 15 p.

Research output: Contribution to journalArticle

Open Access

Homoclinic orbits in the dynamic phase-space analogy of an elastic strut

Amick, C. J. & Toland, J. F., Jun 1992, In : European Journal of Applied Mathematics. 3, 2, p. 97-114 18 p.

Research output: Contribution to journalArticle

On Kakutani's criterion and Shiryaev's theorem

Dooley, A. H., 1992, In : Proceedings of the Centre for Mathematics and its Applications. 29, p. 58-62

Research output: Contribution to journalArticle

On The Cost Of Data Analysis

Faraway, J. J., 1 Jan 1992, In : Journal of Computational and Graphical Statistics. 1, 3, p. 213-229 17 p.

Research output: Contribution to journalArticle

26 Downloads (Pure)

Providing REDUCE more easily

Fitch, J. P., 1992, Proceedings of Computer Algebra and Its Applications to Mechanics 1990 (CAAM'90). Ganzha, V. G., Rudenko, V. M. & Vorozhtsov, E. V. (eds.). New York: Nova Science Publishers, p. Chapter 21, 1-13

Research output: Chapter in Book/Report/Conference proceedingChapter

File
Availability

Solitary waves with surface tension I: Trajectories homoclinic to periodic orbits in four dimensions

Amick, C. J. & Toland, J. F., 1 Mar 1992, In : Archive for Rational Mechanics and Analysis. 118, 1, p. 37-69 33 p.

Research output: Contribution to journalArticle

1991

An integral for a reaction-diffusion system

Britton, N. F., 1991, In : Applied Mathematics Letters. 4, 1, p. 43-47 5 p.

Research output: Contribution to journalArticle

Reaction-diffusion System
Epidemiology
Ecology
Fungi
Reaction-diffusion Equations

A theoretical study of the Ã2A1-X̃ 2E transition in trifluoromethoxy radical

Francisco, J. S., Li, Z. & Williams, I. H., 15 Nov 1991, In : Chemical Physics Letters. 186, 4-5, p. 343-345 3 p.

Research output: Contribution to journalArticle

Cavitation, the incompressible limit, and material inhomogeneity

Sivaloganathan, J., 1 Jan 1991, In : Quarterly of Applied Mathematics. 49, 3, p. 521-541

Research output: Contribution to journalArticle

Open Access

Equilibrium states in the degree theory of periodic orbits with a first integral

Dancer, E. N. & Toland, J. F., Nov 1991, In : Proceedings of the London Mathematical Society. s3-63, 3, p. 569-594 26 p.

Research output: Contribution to journalArticle

H-type groups and Iwasawa decompositions

Cowling, M., Dooley, A. H., Korányi, A. & Ricci, F., 1991, In : Advances in Mathematics. 87, 1, p. 1-41

Research output: Contribution to journalArticle

Odometer actions on G-measures

Brown, G. & Dooley, A. H., 1991, In : Ergodic Theory and Dynamical Systems. 11, 02, p. 279-307

Research output: Contribution to journalArticle

Points of egress in problems of Hamiltonian dynamics

Amick, C. J. & Toland, J. F., 1 Mar 1991, In : Mathematical Proceedings of the Cambridge Philosophical Society. 109, 2, p. 405-417 13 p.

Research output: Contribution to journalArticle

REDUCE as a numerical tool

Fitch, J. P., 1991, Proceedings of the IV International Conference on Computer Algebra in Physical Research. Shirkov, D. V., Rostovtsev, V. A. & Gerdr, V. P. (eds.). World Scientific, p. 89-97 9 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Uniqueness and related analytic properties for the Benjamin-Ono equation -a nonlinear Neumann problem in the plane

Amick, C. J. & Toland, J. F., 1 Dec 1991, In : Acta Mathematica. 167, 1, p. 107-126 20 p.

Research output: Contribution to journalArticle

1990

A Delivery System for REDUCE

Fitch, J. P., Aug 1990, Proceedings of the international symposium on Symbolic and Algebraic Computation (ISSAC90). Association for Computing Machinery, p. 76-81 6 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

A differential equation in the theory of resonant oscillations of water waves

Amick, C. J. & Toland, J. F., 1 Jan 1990, In : Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 114, 1-2, p. 15-26 12 p.

Research output: Contribution to journalArticle

Bootstrap choice of bandwidth for density estimation

Faraway, J. J. & Jhun, M., 1 Jan 1990, In : Journal of the American Statistical Association. 85, 412, p. 1119-1122 4 p.

Research output: Contribution to journalArticle

Implementing semiparametric density estimation

Faraway, J., 1 Jan 1990, In : Statistics and Probability Letters. 10, 2, p. 141-143 3 p.

Research output: Contribution to journalArticle

Les G mesures

Dooley, A. H., 1990, Seminaire d'Analyse Harmonique Année 1989/1990. Orsay, France: Universite Paris XI, Vol. 4. p. 37-48

Research output: Chapter in Book/Report/Conference proceedingChapter

Periodic Traveling Waves
Reaction-diffusion Model
Spatial Structure
Population Model
Agglomeration
Leptothorax acervorum
ant nests
Ants
Nest
ant
1989

Aggregation and the competitive exclusion principle

Britton, N. F., 9 Jan 1989, In : Journal of Theoretical Biology. 136, 1, p. 57-66 10 p.

Research output: Contribution to journalArticle

Competitive Exclusion
competitive exclusion
Aggregation
Animals
Agglomeration

A mathematical model of the gate control theory of pain

Britton, N. F. & Skevington, S. M., 7 Mar 1989, In : Journal of Theoretical Biology. 137, 1, p. 91-105 15 p.

Research output: Contribution to journalArticle

Pain
Control theory
Control Theory
pain
Theoretical Models

A nonabelian version of the Shannon sampling theorem

Dooley, A. H., 1989, In : SIAM Journal on Mathematical Analysis (SIMA). 20, 3, p. 624-633

Research output: Contribution to journalArticle

Can REDUCE be run in parallel?

Fitch, J. P., Jul 1989, Proceedings of the ACM-SIGSAM 1989 International Symposium on Symbolic and Algebraic Computation. New York, NY, USA: Association for Computing Machinery, p. 155-162 8 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Computer Algebra and Parallelism

Della-Dora, J. (ed.) & Fitch, J. P. (ed.), 1989, Elsevier Academic Press Inc.

Research output: Book/ReportBook

Instability in mortality estimation schemes related to stage-structure population models

Wood, S. N., Blythe, S. P., Gurney, W. S. C. & Nisbet, R. M., 1989, In : Mathematical Medicine and Biology - A Journal of the Ima. 6, 1, p. 47-68 22 p.

Research output: Contribution to journalArticle

Solvability of differential operators on semiradial products

Dooley, A. H., 1989, In : Proceedings of the Centre for Mathematical Analysis. 24, p. 79-82

Research output: Contribution to journalArticle